# SDR CALA2024110802810

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 52,987 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS CORROSION STA 986 RBL 30-RBL 44. REPAIR FLOOR BEAM STA 986 RBL 43 IAW SRM 53-70-51-2R-6 PAR. 4, M DAMAGE AREA OUT LIMITS DUE TO MORE 50% OF MATERIAL REMOVED DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4438 NR 33602.
